# SDR SWAA2021081713691

- Difficulty date: February 7, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. WING T/E PANEL 551GB T/E BRACKET CRACKED. (MARKED) / REMOVED AND REPLACED T/E BRACKET ON PANEL 551GB IAW SOPM 20-50-01 59675U 02/11/20
